# SDR USAA040114

- Difficulty date: April 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- Aircraft time: 16,307 hours, 8,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: D5367016100000
- Part serial: NONE
- Condition: Cracked
- Location: Floor Deck
- Part time: 16,307 hours, 8,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAL ANGLES AT PNL 262GF AND 262EG CRACKED AT WELDS. REMOVED AND REPLACED SEAL ANGLES PER SRM 51-72-11 AND 51-42-11.  (M)
